MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC

LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number C408645
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the dragonfly optis imaging catheter, tyvek pouch was noted to be damaged.The upper left corner of the pouch was damaged, causing the sterility breach.Therefore, the device was not used in the patient and the procedure was completed with another dragonfly.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection and functional testing were performed on the returned device.The reported tyvek pouch damage was unable to be confirmed as the tyvek pouch was not returned.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported pouch damage could not be determined.It is possible that the packaging was previously opened with the intention to be used in a previous procedure but was never used/required and the product was placed back into inventory, or the tyvek pouch was damaged/compromised while in storage; however, these conditions could not be confirmed.The tyvek pouch was not returned with the complaint product.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
DRAGONFLY¿ OPTIS¿
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22613637
Report Number2024168-2025-07779
Device Sequence Number9539509
Product Code DQO
UDI-Device Identifier00183739000647
UDI-Public(01)00183739000647(17)250918(10)9222502
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2025
Device Model NumberC408645
Device Catalogue NumberC408645
Device Lot Number9222502
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown